# SDR UIEA2017020100132

- Difficulty date: January 26, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N854GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37566
- Aircraft time: 14,716 hours, 2,571 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 200 STRINGERS 24A TO 26R SKIN ONE FASTENER HOLE FOUND LIGHTNING STRIKE.  INSTALLED A FREEZE PLUG REPAIR IAW R1-52-10-11688 REV A.
